# SDR CA100922007

- Difficulty date: September 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 9,687 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Undertorqued
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING B01 CK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND:  LT WINDSHIELD TO HAVE 62 OF 83 SCREWS UNDER MINIMUM TORQUE VALUE, AND  RT WINDSHIELD TO HAVE 65 OF 83 SCREWS UNDER MINIMUM TORQUE VALUE.   ALL SCREWS RETORQUED IAW AMM 56-11-00.
